Sums, products, and ratios along the edges of a graph

Noga Alon, Imre Ruzsa, József Solymosi

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In their seminal paper Erdos and Szemerédi formulated conjectures on the size of sumset and product set of integers. The strongest form of their conjecture is about sums and products along the edges of a graph. In this paper we show that this strong form of the Erdos–Szemerédi conjecture does not hold. We give upper and lower bounds on the cardinalities of sumsets, product sets, and ratio sets along the edges of graphs.

Original languageEnglish (US)
Pages (from-to)143-155
Number of pages13
JournalPublicacions Matematiques
Issue number1
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Incidence geometry
  • Sum-product problems
  • Sumset


Dive into the research topics of 'Sums, products, and ratios along the edges of a graph'. Together they form a unique fingerprint.

Cite this